Math @ Duke
Oliver R Diaz Espinosa, Visiting Assistant Professor
Please note: Oliver has left the Mathematics department at Duke University; some info here might not be up to date.
- Contact Info:
- Office Hours:
- Tentatively T-Th 13:00-14:00
|PhD||University of Texas at Austin||2006|
|BS||Universidad Nacional Autonoma de Mexico||1993|
- Research Interests: Dynamical Systems, Probability
My research deals with the study of limit theorems of processes that explain the macroscopic behavior of systems appearing in applications: water waves, dynamical systems, biology.
- Areas of Interest:
- Functional limit theorems, Random dynamical systems, ergodic theory.
- Recent Publications
- with A. de Bouard, W. Craig, P. Guyenne and C. Sulem, Long wave expansions for water waves over random topography,
Nonlinearity, vol. 21 no. 9
- with de la Llave, Renormalization of arbitrary weak noises for one-dimensional critical dynamical systems: summary of results and numerical explorations,
in Holomorphic dynamics and renormalization., Fields Inst. Commun., vol. 53
pp. 331--359, American Mathematical Society
- with with. de la Llave, R, Renormalization and central limit theorem for critical dynamical systems with weak external noise,
J. Modern Dynamics, vol. 1 no. 3
Duke University, Box 90320
Durham, NC 27708-0320